# SDR IPXA09M54869

- Difficulty date: March 1, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: WSP11331
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A BULK PIT FLOORBOARD DAMAGED.  FABRICATED NEW PANEL PER EO MD11-5320-27386.
